Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 110, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2016, 4:53 PM EDT for Bradford County, Union County, Florida. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 4:53 PM EDT (20:53 UTC)
- Expired
- Jul 12, 2016, 5:05 PM EDT
- In force
- 12 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bradford County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 84 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
071
WUUS52 KJAX 122053
SVRJAX
FLC007-125-122145-
/O.NEW.KJAX.SV.W.0110.160712T2053Z-160712T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN UNION COUNTY IN NORTHERN FLORIDA...
CENTRAL BRADFORD COUNTY IN NORTHERN FLORIDA...
* UNTIL 545 PM EDT
* AT 453 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SAMPSON...OR 8 MILES SOUTHEAST OF LAKE BUTLER...MOVING NORTHEAST
AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE BUTLER...RAIFORD...NEW RIVER...SAMPSON...BEASLEY...BROOKER AND
JOHNSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3011 8233 3006 8208 2984 8222 2985 8224
2984 8228 2985 8230 2987 8231 2987 8233
2988 8236 2989 8236
TIME...MOT...LOC 2053Z 205DEG 9KT 2992 8226
HAIL...1.00IN
WIND...60MPH
$$
NELSON1 follow-up statement
335
WWUS52 KJAX 122105
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
505 PM EDT TUE JUL 12 2016
FLC007-125-122115-
/O.CAN.KJAX.SV.W.0110.000000T0000Z-160712T2145Z/
UNION FL-BRADFORD FL-
505 PM EDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN UNION AND CENTRAL
BRADFORD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3011 8233 3006 8208 2984 8222 2985 8224
2984 8228 2985 8230 2987 8231 2987 8233
2988 8236 2989 8236
TIME...MOT...LOC 2102Z 205DEG 9KT 2995 8224
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:37 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 12, 2:37 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 237 PM EDT TUE JUL 12 2016 .NEAR TERM (Tonight-Wednesday Night)... This afternoon-Tonight...Deep layer ridge continues over the area. Strong cap from earlier has broken due to the convective temp being reached and isolated storms were rapidly erupting across the inland areas of northeast Florida. As both the west and east coast seabreezes push inland later afternoon...scattered storms will continue to develop with strong storms possible. High-Res model continues to indicate most activity across inland Ne Fl...however some storms may make it to near the Okefenokee Swamp as well as coastal Nassau county and coastal areas of Se Ga. Strong storms possible with strong wind gusts...frequent lightning... and locally heavy rain in excess of 2 inches (given light steering flow). Storms will fade out during the evening due to loss of heating. Rest of the night will have clouds gradually decreasing with min temps in the mid/upper 70s...warmest along the coast. Wednesday-Wednesday Night ...little change in the overall pattern, though mean layer ridge looks to move right over the forecast area. So, hot and humid weather remains the story again...with scattered afternoon showers and storms developing from afternoon heating and sea breezes pushing inland. Forecast max temps end up slightly higher than today with a few inland locations possibly reaching the century mark and heat indices may reach thresholds for an advisory especially across portions of inland Se Ga. .SHORT TERM /Thu-Fri/... East to West High pressure ridge axis will continue to bisect the region very close to the FL/GA border with light SW steering flow across SE GA and light SE steering flow across NE FL. This will still allow for above normal/HOT temps with highs into the middle to upper 90s over inland areas and lower 90s along the coast while heat indices will continue to top out in the 104-108 degree range each afternoon, once again very close to heat advisory criteria. Atmosphere will remain moist enough with PWATs averaging around 1.75 inches to support daily scattered afternoon/evening storms mainly over inland areas as the Atlc/Gulf Coast Sea breeze fronts push inland each day. Activity expected to start first across NE FL each day then propagate slowly northward and impact SE GA later in the afternoon and evening. Quiet conds expected during the overnight hours with lows generally in the mid/upper 70s inland and near 80 along the river/coast. .LONG TERM /Sat-Tue/... Long-range models are still trying to lift the ridge at the surface and aloft towards the north into the GA/SC region, but still not convinced that this pattern will shift that quickly and believe that a continuation of above normal/HOT temps and generally scattered diurnal thunderstorm activity at least through the weekend, with a possible shift towards early next week. Overall day to day differences not that significant other than a shift towards convection further inland across NE FL as the easterly steering flow by early next week will push the Atlc Coast sea breeze inland faster each day. Max temps still well into the 90s with heat indices close to 105 degrees each day. && .AVIATION...Scattered storms expected to continue to develop as seabreezes move inland. Have VCTS at all Ne Fl terminals and tempo group at Jax for ocnl TSRA with MVFR. Additional amendments may be needed for TS with MVFR vsby/cigs. Otherwise prevailing VFR expected with scattered showers/storms fading in the eve. && .MARINE...Southerly flow will prevail this week as surface high pressure dominates east to southeast over the western Atlantic. Southerly wind surges expected by late afternoon through the evening hours up to or just below exercise caution levels. Combined seas 2-4 ft expected...except briefly higher around 3-5 ft during the surges. Rip Currents: Generally low risk through Wednesday. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 97 75 97 / 20 30 30 40 SSI 79 94 79 93 / 20 20 20 30 JAX 75 96 76 96 / 20 30 20 30 SGJ 77 92 77 93 / 20 20 20 30 GNV 73 96 73 96 / 30 40 30 40 OCF 74 96 73 95 / 30 40 30 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Hess/Peterson/Guillet
Hazardous weather outlook, Jul 12, 3:24 AM EDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 324 AM EDT TUE JUL 12 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-130730- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 324 AM EDT TUE JUL 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HEAT INDEX VALUES OF 102 TO 107 DEGREES CAN BE EXPECTED EARLY THIS AFTERNOON. LATE AFTERNOON THUNDERSTORMS WILL DEVELOP AND CONTINUE UNTIL MIDNIGHT. THE STORMS WILL DEVELOP OVER INTERIOR NORTH FLORIDA AND OVER THE OKEFENOKEE SWAMP LATE IN THE DAY AND MOVE NORTH TOWARD THE BLACKSHEAR...BAXLEY AND JESUP AREA. STORMS MAY BE STRONG WITH HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY. SOME STORMS MAY BECOME STRONG WITH HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Local storm report, Jul 12, 4:30 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 PM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 3 W ARLINGTON 30.34N 81.65W
07/12/2016 DUVAL FL EMERGENCY MNGR
TREES DOWN NEAR 5TH STREET AND IONA STREET.
&&
JHESSSpecial weather statement, Jul 12, 4:32 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT TUE JUL 12 2016
FLZ023-GAZ150-163-164-122115-
BAKER FL-CLINCH GA-CHARLTON GA-WARE GA-
432 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAKER...SOUTHEASTERN
CLINCH...SOUTH CENTRAL WARE AND NORTHWESTERN CHARLTON COUNTIES UNTIL
515 PM EDT...
AT 432 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STEPHEN FOSTER STATE PARK...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
STEPHEN FOSTER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3077 8256 3095 8227 3046 8225 3043 8245
3046 8246 3058 8246 3059 8250
TIME...MOT...LOC 2032Z 226DEG 14KT 3076 8243
NELSONLocal storm report, Jul 12, 4:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 PM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 5 NNE FRUIT COVE 30.17N 81.60W
07/12/2016 E0.50 INCH DUVAL FL TRAINED SPOTTER
&&
JHESSLocal storm report, Jul 12, 4:37 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 4 SE LAKESIDE 30.09N 81.72W
07/12/2016 M0.50 INCH CLAY FL TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL REPORTED IN FLEMING ISLAND.
RAINFALL AMOUNTS UP TO 1.5 INCHES WERE ALSO REPORTED.
&&
AKSpecial weather statement, Jul 12, 4:39 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 439 PM EDT TUE JUL 12 2016 FLZ032-037-122130- CLAY FL-PUTNAM FL- 439 PM EDT TUE JUL 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND SOUTHEASTERN CLAY COUNTIES UNTIL 530 PM EDT... AT 439 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GEORGE'S LAKE...OR 11 MILES SOUTH OF GREEN COVE SPRINGS...MOVING SOUTH AT 15 MPH. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... BARDIN...FLORAHOME...GEORGE'S LAKE AND CARRAWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2967 8172 2969 8195 2990 8182 2987 8163 TIME...MOT...LOC 2039Z 015DEG 11KT 2983 8174 NELSON
Special weather statement, Jul 12, 4:42 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT TUE JUL 12 2016
FLZ030>032-036-122130-
ALACHUA FL-BRADFORD FL-CLAY FL-UNION FL-
442 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...NORTHEASTERN
ALACHUA...BRADFORD AND SOUTHWESTERN CLAY COUNTIES UNTIL 530 PM EDT...
AT 442 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAIFORD...MOVING NORTH AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...STARKE...LAKE BUTLER...KEYSTONE HEIGHTS...RAIFORD...
MELROSE...LAKE GENEVA...ORANGE HEIGHTS...BEASLEY...NEW RIVER...
SAMPSON...WALDO...LAWTEY...HAMPTON...JOHNSTOWN AND ELLERBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3012 8237 3013 8210 2975 8198 2974 8198
2974 8200 2972 8203 2972 8205 2970 8205
2967 8226
TIME...MOT...LOC 2042Z 174DEG 8KT 3002 8225
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:02 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jul 11, 8:57 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jul 11, 9:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jul 11, 11:17 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Jul 12, 1:58 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jul 12, 2:32 PM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Jul 12, 2:38 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jul 12, 2:57 PM EDT | Special Weather Statement | JAX | Duval | 33 min |
| Jul 12, 3:01 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 29 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Jul 12, 3:11 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 49 min |
| Jul 12, 3:14 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jul 12, 3:20 PM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jul 12, 3:24 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau | 2 hr |
| Jul 12, 3:29 PM EDT | Special Weather Statement | JAX | Hamilton | 46 min |
| Jul 12, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 28 min |
| Jul 12, 3:41 PM EDT | Areal Flood Warning | JAX | Duval | 94 min |
| Jul 12, 3:46 PM EDT | Special Weather Statement | JAX | Duval | 44 min |
| Jul 12, 3:53 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jul 12, 3:54 PM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| Jul 12, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 35 min |
| Jul 12, 4:17 PM EDT | Special Weather Statement | JAX | Clay | 43 min |
| Jul 12, 4:19 PM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Jul 12, 4:22 PM EDT | Special Weather Statement | JAX | Columbia | 38 min |
| Jul 12, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 50 min |
| Jul 12, 4:36 PM EDT | Areal Flood Advisory | JAX | Clay | 84 min |
| Jul 12, 4:39 PM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Jul 12, 4:42 PM EDT | Special Weather Statement | JAX | Bradford | 48 min |
| Jul 12, 4:49 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 30 min |
| Jul 12, 5:00 PM EDT | Special Weather Statement | JAX | Baker, Union | 45 min |
| Jul 12, 5:02 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jul 12, 5:07 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 38 min |
| Jul 12, 5:12 PM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Union | 93 min |
| Jul 12, 5:27 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Jul 12, 5:29 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 46 min |
| Jul 12, 5:31 PM EDT | Special Weather Statement | JAX | Bradford | 44 min |
| Jul 12, 5:33 PM EDT | Special Weather Statement | JAX | Suwannee | 42 min |
| Jul 12, 5:34 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Jul 12, 5:39 PM EDT | Areal Flood Advisory | JAX | Columbia, Suwannee, Union | 2 hr |
| Jul 12, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 26 min |
| Jul 12, 5:47 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jul 12, 5:56 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 94 min |
| Jul 12, 5:56 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 38 min |
| Jul 12, 6:00 PM EDT | Special Weather Statement | JAX | Columbia | 45 min |
| Jul 12, 6:10 PM EDT | Special Weather Statement | JAX | Hamilton | 50 min |
| Jul 12, 6:26 PM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 94 min |
| Jul 12, 6:28 PM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| Jul 12, 6:36 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| Jul 12, 7:10 PM EDT | Areal Flood Advisory | JAX | Hamilton | 2 hr |
| Jul 12, 7:16 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist, Suwannee | 119 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.